AMVC spontaneous scarring

518 posts in this topic

I wanted to make sure people were more aware of this.

I have been talking to Lamarr1986 and it seems I have been suffering from this

I recently took a cod liver oil supplement and with the help of lamarr1986 I think this is probably what has caused it.

Here is a picture of a scar that has spontaneously appeared in the last few hours.

It is not the best quality but I have highlighted where the scar is

http://img718.imageshack.us/i/image011n.jpg/

If you have previously been on accutane, you shold stay away from fish oil, vitmain a and fatty acid supplements.


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

what a scary idea ! i've heard pretty regularly that people who have had accutane tend to get a degree of scarring. not to mention the damage it seems to give to the body. i was offered it for my minimal acne about a week ago and told them off completely and stood my ground. the wackoes. the downsides seem to be far too great. unless i suppose, if you have major acne and really need it. best bet then is to probably lay off the fish oil and hope your scarring improves !

Share this post


Link to post
Share on other sites

Wow this is very scary.. is there any hope scarring of this kind will go on its own?

Share this post


Link to post
Share on other sites

I suppose it is like any scarring, they can improve on their own over time, Lamarr who suffered from the same thing tells me they respond well to dermaroller.


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

How long after accutane can the skin do this?


[sig-img:544]


Share this post


Link to post
Share on other sites

Any time, I took roaccutane nearly 7 years ago and I am suffering from this now after just one week on cod liver oil.


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

Wait.. :huh: I don't understand this... How could some oil do this? What about other foods? And does the skin scar easier even after waiting one year after Accutane? How am I supposed to get the scars fixed if the skin starts to scar spontanious too? This is one big pile of shit, this acne I mean. :mad:

1 person likes this

[sig-img:544]


Share this post


Link to post
Share on other sites

I have been talking to lamarr, and he says this is way more common than you might think.

I will try to explain as best I can from lamarr told me.

Supplements like fish oil contain high levels of vitamin a, this causes swelling in the dermis in people who have taken accutane which is what causes the scars.

Not everyone suffers from this and they do stop, you should just avoid supplementing in fish oils, fatty acids and vitamin a.

Don't worry too much about your food intake, just be sensible and not eat too much of one thing, it's the supplements that causes it.


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

Are you sure it's mainly supplements? Fish has alot of omega3 fats which should have the same effect?

Share this post


Link to post
Share on other sites

If your're worried about it then don't eat too much fish.


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

Dude, a scar cannot spontaneously appear suddenly. Either you didn't notice it before or you probably put your head somewhere where that indentation came.

Share this post


Link to post
Share on other sites

Hey guys about the fish oil. I had posted on another thread about recently getting new scars out of now where after simply doing a roll with 0.5 mm and then using retin-a. I was told that the retin-a could have contributed to scarring and that I do say I believe because these scars are many, faint and out of the blue! Lamar told another girl about AMVC scarring that retin-a can cause as did Tj101 that said he now has skin very prone to scarring only after using retin-a. Well I quit with the retin-a since my skin has really declined and not getten any better. But now my question is I know that using fish oil is not recomended with accutane but what about after having had recent effects from retin-a like this?What the heck do I do now?I have been taking fish oil, so should I quit taking fish oil and never risk touching my face again?

Share this post


Link to post
Share on other sites

One last question, and would coconut oil fall under this type of fatty acid to stay away from as well?

Share this post


Link to post
Share on other sites

Wow I don't know what to say other than i'm amazed at this posting. I do not want to be insensitive at all, but come on now people. That disorder you speak of seems to only be in children and young adults, and is extremely rare. Yet who ever lammarr is has come to the conclusion that accutane, retin-A, and fish oil cause "spontaneous" magical scarring out of no where. Does accutane cause scars, yes it does not let damaged skin heal properly, does it cause spontaneous magical scars out of no-where, um ok thats hard to believe. On top of that, who ever Lamarr is, came to the great conclusion that past accutane use, plus present fish oil use, equalls spontaneous scarring or even this disease you speak of.

There are great benefits to the skin using fish oil, why scare people with something so crazy and absurd. This means that countries who have high omega-3's in their diet and use accutane, such as asian countries, must all be walking around getting sponaneous scars. Go to the doctor and find out why you have that scar on your forhead, I am 100 percent certain it isn't because you injested omega-3 fatty acids.


SanJoseSkin


Share this post


Link to post
Share on other sites

Lamarr went to doctor chu with the information about spontaneous scarring and he agreed that this was what what he had, I am 22 and lamarr is 23, and the condition is most common in young adults.

Edited by goodlife

I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

Heres my issue is that whether it is whats happened to me or it is didnt I still dont know where the heck I got so many new superficial scars from,only after doing a light 0.5 mm roll. I was using retin-a and taking fish oil. Now Im in a spot where I dont know what to use because coconut oil(topically and internally) fish oil and aloe vera(topically) was in my regimen.Also for health reasons. And there are alot more fatty acids than you realize when you start paying attention. I know some from your diet is okay but it looks like I have been taking several fatty acids, maybe too much? I hope it wasnt but Im really to paranoid to use anything at this point???

Share this post


Link to post
Share on other sites

That could be your problem then. Why exactly are you taking so many? Is it for acne?


I am blessed to be the way I am, for God doesn't look at any appearance but rather look unto thy heart.


Share this post


Link to post
Share on other sites

well Ive been dealing with some withdrawl effects from trying to get off an antidepressant and my doctor suggested fish oil to help withdrawl and coconut oil for a bit of weight gain and its pro-biotic properties.But I dont think Ill have a problem doing without as Im pretty healthy with alot of other things.Ive never been on Accutane but maybe the combo of retin-a(which ive stopped using) and too many fatty acids ( more vitamin a), with the roll could have started this.One thing Im really beginning to learn is that in the case of skin sometimes less is more! Thanks for the help GoodLife, I do appreciate it.

Share this post


Link to post
Share on other sites

isn't retin A and tazorac supposed to battle photodamage and help improve wrinkles and the appearance of scars.

Share this post


Link to post
Share on other sites

Hey...I have started to have this amvc scarring aswell, and Im freaking out! I got a new scar today and I dont know what the fuck is happening! I dont take anything unusual, the only thing I take is Multivitamin(yes with vitamin a), but I have used that multivitamin for 4 years, so thats not the problem...I had a dermarolling session a week ago, could this be the reason for the scars???

Here is a picture which shows 3 out of the 4 amvc scars i have...

The only thing thats new in my life is the schampoo Ketokonazol...

Edit: It was 2 years ago since i was on accutane

post-74263-1265320286_thumb.png

Edited by PraisethelordforacneNOT

Share this post


Link to post
Share on other sites

For you people who dont believe I have AMVC , check this out!!! I have gotten another big scar in the past days! This is so fucking depressing!!!!! Dont know what to do.....Any help out there???

http://img535.imageshack.us/img535/2091/namnls22.jpg

Edit: I have read something about one schould take anti histamine, so I can just go and buy one of those allergy pills than? Same thing?

Edited by PraisethelordforacneNOT

Share this post


Link to post
Share on other sites

You haven't started anything different recently? Supplements, skin care diet anything?

Get yourseld the over the counter anti histamine yes, any of the 24hr ones.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now